# SDR CALA2020040300757

- Difficulty date: March 18, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 56,106 hours, 18,515 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110479
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0562) STRINGER 16R IN MAIN CABIN AT STA 780+36 IS CRACKED. REF ST-SAA NR 0088556. INSTALLED PERMANENT REPAIR FUSELAGE STRINGER 16R BETWEEN STA 780 +40 AND 780+60 IAW ECRA 5330-06744 REV. WORK ACCOMPLISHED, INSPECTED. INSPECTION COMPLETED AND ACCETED.
